Stability of Saddle Points Via Explicit Coderivatives of Pointwise Subdifferentials

Christian Clason, Tuomo Valkonen

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


We derive stability criteria for saddle points of a class of nonsmooth optimization problems in Hilbert spaces arising in PDE-constrained optimization, using metric regularity of infinite-dimensional set-valued mappings. A main ingredient is an explicit pointwise characterization of the regular coderivative of the subdifferential of convex integral functionals. This is applied to several stability properties for parameter identification problems for an elliptic partial differential equation with non-differentiable data fitting terms.
Original languageEnglish (US)
Pages (from-to)69-112
Number of pages44
JournalSet-Valued and Variational Analysis
Issue number1
StatePublished - Mar 2 2016
Externally publishedYes

ASJC Scopus subject areas

  • Statistics and Probability
  • Numerical Analysis
  • Analysis
  • Applied Mathematics
  • Geometry and Topology


Dive into the research topics of 'Stability of Saddle Points Via Explicit Coderivatives of Pointwise Subdifferentials'. Together they form a unique fingerprint.

Cite this